Codral PE Cold & Flu Tablets 48

Out of Stock

Notify on availability
$20.95
$16.69
Price includes GST

Product Description


Codral PE Cold & Flu Tablets 48

Paracetamol are analgesics that treat pain by blocking the body's production of Prostaglandin (which causes nerve fibres to send the pain signal to the brain). 

Phenylephrine hydrochloride is a decongestant that allows drainage in the sinuses and nose by constricting blood vessels.

Indications

  • Strong body aches & pain
  • Sore throat
  • Headaches
  • Fever 
  • Blocked nose
  • Runny nose
 
Active Ingredients
 
Paracetamol 500mg
Phenylephrine Hydrochloride 5mg which replaces hte Pseudoephedrine.
 
Dosage
Adults and Children 12 years and over, take 2 tablets every 4-6 hours. Maximum 8 Tablets in 24 Hours.
Adults stop taking after a few days, children after 48 Hours.
 
Warnings
Do Not Use if:
  • Under 12 years
  • Already recently taken any product containing paracetamol
  • If carton seal is broken or missing or if tablet foil is broken
Ask your Doctor before use if:
  • You have high blood pressure
  • You are taking anti-depressants
  • You have heart problems
  • If you are pregnant
Phenylephrine may cause sleeplessness in some people. Keep to the recomended dose. If an overdose is taken or suspeccted, ring the poisons information centre AUSTRALIA 13 11 26, or go to a hospitial straight away even if you feel well because of the risk of delayed serious liver damage.
If symptoms persist, see your doctor
 
Storage
Below 30 degrees C in a dry dark place
 



Customers who bought this product also bought

Delivery weight: 0.04 kg
* Prices include GST